* Upcoming papers  
Subject Keyword Abstract Author
Switching Control for Second Order Nonlinear Systems Using Singular Hyperplanes

Dong-Hae Yeom and Jin-Young Choi
International Journal of Control, Automation, and Systems, vol. 4, no. 1, pp.124-135, 2006

Abstract : In this paper, we propose a switching control method for a class of 2nd order nonlinear systems with single input. The main idea is to switch the control law before the trajectory of the solution arrives at singular hyperplanes which are defined by the denominator of the control law. The proposed method can handle a class of nonlinear systems which is difficult to be stabilized by the existing methods such as feedback linearization, backstepping, control Lyapunov function, and sliding mode control.

Keyword : 2nd order nonlinear systems, switching control, singular hyperplanes, zero attraction regions, invariant set.

Business License No.: 220-82-01782